# SDR SWIA200210742

- Difficulty date: March 20, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 7,012 hours, 6,989 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 732
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 148 hours, 45 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT AIRSPEEDS ABOVE 290 KIAS THERE IS A VIBRATION IN THE RUDDER PEDALS.  ALSO NOTICED A VIBRATION 2 MINUTES AFTER SHUTDOWN ON THE GROUND.  REPLACED NR 1 YAW DAMPER ACTUATOR IAW MM 22-22-01.  OPS CHECKS GOOD.
